# SDR SWIA201541399

- Difficulty date: August 1, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 18,778 hours, 13,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT BS 280 FLOORBEAM CRACKED AND EDGE DAMAGED BEYOND LIMITS.  R & R LT AND RT BS 280 FLOORBEAM IAW SRM.
